Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have dizziness, fainting. Occurs often. No medication still now. What could be the cause?

Hi I am a 31 year old female and had some questions about my situation. I was in total fright for my life yesturday. Driving back on a highway out of nowhere my vision was fadding, it was getting darker and harder to see. Suddenly i felt dizzy and had to stop the car... Upon stopping I felt I was going to faint due to the diziness and my heart felt it was skipping beats and going 164 bpm. Today i got the dizy spell again, no heart problems this time. Also 3 wks ago I was building a snowman and got so dizzy I felt I was going to faint for sure... What could be the cause of this?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H C. M .C.
Here are few things for you.
1. Pl get in check your blood examination for C B C and particularly note down your level of Hb, if less than 8 gms thsn it is a cause of concern.
2. Acute gastritis due to the food which you have taken 12 yrs ago.
3. Anxiety ( stress , strain , tension, worry). Within 3-4 hours before this episode.
4. Heated exchange of words just before driving.
5. Traffic burden on that day.
6. 3 wks ago there was same complaint so compare the condition of that day and driving day, you will find the reason.
Still no reason than get in M R I of head and find out the reason.
Deal according to situation.
Answered: Fri, 19 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor